Innovations in Incidence Geometry — Algebraic, Topological and Combinatorial

Généralisation d'un théorème de Kerékjártó

Jacques Tits

Full-text: Open access

Abstract

[6] Originally published in III e Congrès National des Sciences - Bruxelles 1950, Brussels, July 1950, 64–65. Reused with permission.

Article information

Source
Innov. Incidence Geom. Algebr. Topol. Comb., Volume 16, Number 1 (2018), 13-15.

Dates
First available in Project Euclid: 28 February 2019

Permanent link to this document
https://projecteuclid.org/euclid.iig/1551322910

Digital Object Identifier
doi:10.2140/iig.2018.16.13

Mathematical Reviews number (MathSciNet)
MR795679

Zentralblatt MATH identifier
07006211

Citation

Tits, Jacques. Généralisation d'un théorème de Kerékjártó. Innov. Incidence Geom. Algebr. Topol. Comb. 16 (2018), no. 1, 13--15. doi:10.2140/iig.2018.16.13. https://projecteuclid.org/euclid.iig/1551322910


Export citation